Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have severe stomach cramps, watery stools. Taken FlocLoxacillin. Am I okay?

Hi, I took FlocLoxacillin 500mg four times a day for 7 days last week and whilst taking them I had severe stomach wind, when I went to the toilet my stools would only come out in bits so had to go several times during the day and I had watery poops so had to change my underclothes several times a day. Since stopping the tablets( now 3 days ago) these symptoms have not gone away. Is this something I should see my doctor about or as the medicine wears off in my system the symptoms will get better?
Asked On : Fri, 29 Mar 2013
Answers:  2 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
flucloxacillin is not a good grug for diarrhoea
take ciprofloxacilin and metronidazole are have food /water borne diarrhoea and you will be fine...with every diarrhoea stomach burning is common..take omeprazole ...consult the another doctor and he will say the same i said
take care
Answered: Sat, 30 Mar 2013
I find this answer helpful
General & Family Physician Dr. Muhammad Ishfaq Habib's  Response
Welcome to HCM

You have taken the drug more than its recommended dosage which have caused its adverse effects due over-dosage. take good care of your fluid levels to avoid dehydration and electrolyte imbalance. wait and observe as it is more likely that the symptoms will resolve itself within 2-3 days. If its still there, visit your doctor then

Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor